Definitheitsbedingungen für relative Extrema bei Optimierungs- und Approximationsaufgaben

W. Wetterling

    Research output: Contribution to journalArticleAcademic

    34 Citations (Scopus)
    63 Downloads (Pure)

    Abstract

    In this paper, sufficient and necessary maximum conditions are established for a class of mathematical programming problems with an infinite set of restrictions, which is described by a finite number of inequalities. The criteria may be applied to nonlinear approximation problems and to the numerical solution of boundary value problems.
    Original languageGerman
    Pages (from-to)122-136
    JournalNumerische Mathematik
    Volume15
    Issue number2
    DOIs
    Publication statusPublished - 1970

    Cite this